Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child took wrong medicine accidentally. Any risk other than diarrhea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11916 Questions
My toddler just took one of my fathers 10 mg Crestor pills.
Poison control said I should only expect diarrhea, can you confirm.
Thank you
Posted Mon, 25 Feb 2013 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 33 minutes later
HI, thanks for using healthcare magic

Crestor is used in older children from age 10 who have problems with elevated cholesterol.
The dose can range from 5 mg to 40mg, so a 10mg dose is low. If he had ingested a higher dosage or there was a history of multiple ingestions then there would a risk of more serious side effects.
As the poison control stated he may experience a small episode of diarrhoea but there should be no other side effects at that dose.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor